# SDR J7SA20161226001

- Difficulty date: December 26, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N438FX
- Make and model: Lear 45LEAR
- Aircraft serial: 333
- Aircraft time: 7,278 hours, 5,418 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO RED FIRE WARNING CAS MESSAGE DURING TAKE OFF. CLEARED 15 SECONDS AFTER PULLING THROTTLES TO IDLE. REPLACED THE RT ENGINE HOT SECTION FIRE LOOP. OPS CHECKED GOOD.
